Skip to main content

Decomposition of tensor products of modular irreducible representations for SL3: the p ? 5 case

Bowman, Christopher, Doty, S., Martin, S. (2015) Decomposition of tensor products of modular irreducible representations for SL3: the p ? 5 case. International Electronic Journal of Algebra, 17 (17). pp. 105-138. E-ISSN 1306-6048. (doi:10.24330/ieja.266215) (KAR id:70131)

PDF Publisher pdf
Language: English
Download (447kB) Preview
[img]
Preview
Official URL
http://dx.doi.org/10.24330/ieja.266215

Abstract

We study the structure of the indecomposable direct summands of tensor products of two restricted rational simple modules for the algebraic group SL3(K), where K is an algebraically closed field of characteristic p ? 5. We also give a characteristic-free algorithm for the decomposition of such a tensor product into indecomposable direct summands. The p < 5 case was studied in the authors’ earlier paper [4]. We find that for characteristics p ? 5 all the indecomposable summands are rigid, in contrast to the characteristic 3 case.

Item Type: Article
DOI/Identification number: 10.24330/ieja.266215
Uncontrolled keywords: Algebraic groups, tilting modules, Weyl modules, quivers
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Christopher Bowman
Date Deposited: 16 Nov 2018 11:48 UTC
Last Modified: 30 May 2019 08:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70131 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):

Downloads

Downloads per month over past year